I have been depressed since early 20's and have taken many forms of anitdepressants. I always end up quitting them because of the sexual side effects. Then I will spiral down again and start taking them again. When I was diagnosed with Hyperthyroidism I started having "panic attacks". Now I am HYPOthyroid as a result of RAI treatment. In my present state I am still depressed AND have anxiety. It's not just like the panic attacks, no heart racing and quick breathing, but I get sick to my stomach, vomit, diarrhea, headaches for days. I know I need medication but anything that treats the depression with seratonin elivators will have the side effects I don't want. I'm taking Wellbutrin now and it does not have that side effect. BUT...for the anxiety I'm on Cymbalta and it does have the sexual side effects. Does anyone know how to treat these two DISTURBANCES without the negative effects? There are so many people I read about that have Graves and are also depressed and anxious surely someone knows what to do.